General properties of multivalent concave functions involving linear operator of carlson–shaffer type

ALTINKAYA Ş. , Yalcin S.

Comptes Rendus de L'Academie Bulgare des Sciences, vol.69, no.12, pp.1533-1540, 2016 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 12
  • Publication Date: 2016
  • Title of Journal : Comptes Rendus de L'Academie Bulgare des Sciences
  • Page Numbers: pp.1533-1540
  • Keywords: p-valent function, Hadamard product, concave functions, linear operator, distortion theorem, HYPERGEOMETRIC-FUNCTIONS


© 2016, Academic Publishing House. All rights reserved.In this paper we introduce a class Lp(a, c)C0(α) of multivalent concave functions by using a linear operator extending the Carlson–Shaffer operator. Also, we get distortion bounds for this class.